# SDR SIMA201103404

- Difficulty date: January 26, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 22,946 hours, 19,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND LEFT OMEGA BEAM AT FRAME 27 TO HAVE CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT OMEGA BEAM AT FRAME 27 IAW EMBRAER SRM 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
